MathSciNet Relay Station
MathSciNet bibliographic data
MR1704311 58E20 (53C15)
Bejan, Cornelia-Livia; Benyounes, Michèle Harmonic maps between almost hyperbolic Hermitian manifolds. Bul. Inst. Politeh. Iaşi. Secţ. I. Mat. Mec. Teor. Fiz. 43(47) (1997), no. 3-4, 15–20.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement